MAUDE Adverse Event Report: AV-ASAHI ASAHI SION BLUE PTCA GUIDE WIRE

AV-ASAHI ASAHI SION BLUE PTCA GUIDE WIRE
Catalog Number AHW14R004J
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The analysis was performed by (b)(4).Investigation of the device could not be conducted as it was not returned.Investigation of the production records for the device could not be performed as no lot information was available.Based on the provided information, it is presumed that pulling force exceeding the products design limit might be inadvertently given to the subject guide wire while its tip was trapped by the lesion or narrowed part of the vasculature, stretching the coil.Although the device investigation and lot history review could not be conducted, there was no indication of product deficiency since all the shipped products are inspected in the production process and satisfied the product specifications and release criteria.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.The device is manufactured by (b)(4); however, the manufacturing site could not be determined because the product lot number was not provided.Abbott vascular distributes the device and is responsible for mdr reporting.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the pulmonary artery.Resistance was felt during removal of the guide wire from the anatomy which resulted in the tip coils of the guide wire stretching.No core separation was observed.Another guide wire was used successfully for the case.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.
 
Additional Manufacturer Narrative
Asahi intecc has determined that the date recorded in block b4 "date of this report" was erroneously reported as the date the report was submitted rather than the date the initial reporter provided the information about the event to the company.Corrective action has been taken to clarify which date should be provided in the report.This supplemental report is intended only to correct the date provided in block b4 to reflect the date the initial reporter provided the information about the event to the company.

Brand Name
ASAHI SION BLUE PTCA GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-ASAHI
asahi intecc co. ltd med div
3-100 akatsuki-cho
seto 489-0 071
JA  489-0071
MDR Report Key7182823
Report Number3003775027-2018-00011
Device Sequence Number73035
Product Code DQX
UDI-Device Identifier04547327086240
UDI-Public04547327086240
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAHW14R004J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer12/20/2017
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1